MathSciNet Relay Station
MathSciNet bibliographic data
MR1724076 (2000i:30044) 30C65
Bishop, Christopher J. Quasiconformal mappings which increase dimension. Ann. Acad. Sci. Fenn. Math. 24 (1999), no. 2, 397–407.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement